{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:21:08Z","timestamp":1762474868518,"version":"build-2065373602"},"reference-count":4,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2018,3,1]],"date-time":"2018-03-01T00:00:00Z","timestamp":1519862400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2018,3,1]],"date-time":"2018-03-01T00:00:00Z","timestamp":1519862400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2017,11,6]],"date-time":"2017-11-06T00:00:00Z","timestamp":1509926400000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2018,3]]},"DOI":"10.1016\/j.jdcr.2017.11.004","type":"journal-article","created":{"date-parts":[[2018,1,16]],"date-time":"2018-01-16T19:52:53Z","timestamp":1516132373000},"page":"152-154","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":3,"title":["Granulomatous drug eruption associated with imipramine"],"prefix":"10.1016","volume":"4","author":[{"given":"Anabella","family":"Pascucci","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jdcr.2017.11.004_bib1","doi-asserted-by":"crossref","first-page":"525","DOI":"10.1016\/j.det.2015.03.015","article-title":"Granulomatous drug eruptions","volume":"33","author":"Dodiuk-Gad","year":"2015","journal-title":"Dermatol Clin"},{"key":"10.1016\/j.jdcr.2017.11.004_bib2","doi-asserted-by":"crossref","first-page":"373","DOI":"10.1016\/j.det.2015.03.005","article-title":"Reactive granulomatous dermatitis: a review of palisaded neutrophilic and granulomatous dermatitis, interstitial granulomatous dermatitis, interstitial granulomatous drug reaction, and a proposed reclassification","volume":"33","author":"Rosenback","year":"2015","journal-title":"Dermatol Clin"},{"issue":"2","key":"10.1016\/j.jdcr.2017.11.004_bib3","doi-asserted-by":"crossref","first-page":"72","DOI":"10.1111\/j.1600-0560.1998.tb01693.x","article-title":"The interstitial granulomatous drug reaction: a distinctive clinical and pathological entity","volume":"25","author":"Magro","year":"1998","journal-title":"J Cutan Pathol"},{"issue":"3","key":"10.1016\/j.jdcr.2017.11.004_bib4","doi-asserted-by":"crossref","first-page":"183","DOI":"10.2165\/00128071-200708030-00006","article-title":"ACE Inhibitor in the treatment of cutaneous and lymphatic sarcoidosis","volume":"8","author":"Kaura","year":"2007","journal-title":"Am J Clin Dermatol"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512617302783?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512617302783?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:18:02Z","timestamp":1762474682000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512617302783"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,3]]},"references-count":4,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2018,3]]}},"alternative-id":["S2352512617302783"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2017.11.004","relation":{},"ISSN":["2352-5126"],"issn-type":[{"type":"print","value":"2352-5126"}],"subject":[],"published":{"date-parts":[[2018,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Granulomatous drug eruption associated with imipramine","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2017.11.004","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Elsevier Inc.","name":"copyright","label":"Copyright"}]}}